# SDR EPUA20131105001

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N4501B
- Make and model: Piper PA-31-350
- Aircraft serial: 318353006
- Aircraft time: 20,976 hours
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: A23D0475
- Condition: Leaking
- Location: Fuel Pressure
- Part time: 15 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

RT ENGINE FUEL PRESSURE LOW AT 2000 RPM.   MAINTENANCE TECH DISCOVERED THAT THE HEATER FUEL REGULATOR SHUTOFF VALVE (FRSOV) WAS LEAKING AND CAUSING THE RT ENGINE TO BE AFFECTED AS REGARDS TO FUEL PRESSURE.  THIS PARTICULAR FRSOV HAD 14.6 OF TIME ON IT SINCE NEW.  THE DEFECTIVE PART HAD A DATE STAMP OF 2/2013. AD 2004-25-16R1 ADDRESSES THE NEED FOR PERIODIC INSPECTION OF THIS UNIT.
